Alert archive / Tennessee / Flash Flood Warnings in 2010
Flash Flood Warning 271, NWS Memphis, TN
NWS Memphis, TN issued this flash flood warning at Aug 10, 2010, 5:25 PM CDT for Shelby County, Tennessee. It was in force for 2 hr. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Aug 10, 2010, 5:25 PM CDT (22:25 UTC)
- Expired
- Aug 10, 2010, 7:30 PM CDT
- In force
- 2 hr
- Issued by
- NWS Memphis, TN
- Area
- Storm-based polygon
- Flood severity
- None
County Shelby County, TN
The radar
The Memphis radar (KNQA), 27 km from the middle of the area, began a volume at 22:27 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Aug 10, 5:25 PM CDT | FLASH FLOOD | 4 Ene Downtown Memphis, TN | VARIOUS STREET CLOSURES IN MIDTOWN MEMPHIS. STREETS THAT WERE CLOSED INCLUDE TILLMAN, HAWTHORNE, MCLEAN IN FRONT OF THE ZOO, BELVEDERE, WALKER, BUENAVISTA, MORNINGSIDE PLACE, AND THE INTERSECTIONS OF CENTRAL AND COOPER, POPLAR AND BELVEDERE, LEROY AND HELSLEY, |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this flash flood warning; the first came 0 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Little Rock, AR (KLZK), launched 12:00Z, 10.4 hours before the alert went out and 36 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 2173 J/kg
- Mixed-layer CIN
- -64 J/kg
- Mixed-layer LCL
- 1296 m above ground
- 0-6 km bulk shear
- 17 kt
- 0-1 km storm-relative helicity
- 0 m²/s²
- 0-3 km storm-relative helicity
- 45 m²/s²
- Significant tornado parameter
- 0.2
- Supercell composite
- 2.5
The text
As transmitted, in the capitals the NWS used until 2016.
797
WGUS54 KMEG 102225
FFWMEG
TNC157-110030-
/O.NEW.KMEG.FF.W.0271.100810T2225Z-100811T0030Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE MEMPHIS TN
525 PM CDT TUE AUG 10 2010
THE NATIONAL WEATHER SERVICE IN MEMPHIS HAS ISSUED A
* FLASH FLOOD WARNING FOR...
CENTRAL SHELBY COUNTY IN SOUTHWEST TENNESSEE...
* UNTIL 730 PM CDT
* AT 526 PM CDT...DOPPLER RADAR ESTIMATES 1 TO 2 INCHES OF RAINFALL
HAS OCCURRED OVER THE PAST HOUR. SHOWERS AND THUNDERSTORMS WILL
PRODUCE AN ADDITIONAL 1 TO 2 INCHES OF RAIN OVER THE NEXT HOUR.
* LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO MIDTOWN
MEMPHIS.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
.EXCESSIVE RUNOFF FROM HEAVY RAINFALL WILL CAUSE FLOODING OF SMALL
CREEKS AND STREAMS...URBAN AREAS...HIGHWAYS...STREETS AND UNDERPASSES
AS WELL AS OTHER DRAINAGE AREAS AND LOW LYING SPOTS.
.STAY TUNED TO THIS BROADCAST FOR THE LATEST UPDATES AND INFORMATION.
TO REPORT FLASH FLOODING ONLY...CALL 1 800 4 3 2 0 8 7 5.
&&
LAT...LON 3512 9009 3514 9007 3517 9006 3518 9007
3523 9007 3524 8989 3504 8990 3505 9010
$$2 follow-up statements
667
WGUS74 KMEG 102310
FFSMEG
FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE MEMPHIS TN
610 PM CDT TUE AUG 10 2010
TNC157-110030-
/O.CON.KMEG.FF.W.0271.000000T0000Z-100811T0030Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
SHELBY TN-
610 PM CDT TUE AUG 10 2010
...A FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 730 PM CDT FOR
WESTERN SHELBY COUNTY...
AT 610 PM CDT...DOPPLER RADAR ESTIMATES 1 TO 3 INCHES OF RAINFALL HAS
OCCURRED OVER THE PAST HOUR.
LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO MIDTOWN
MEMPHIS.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
.EXCESSIVE RUNOFF FROM HEAVY RAINFALL WILL CAUSE FLOODING OF SMALL
CREEKS AND STREAMS...URBAN AREAS...HIGHWAYS...STREETS AND UNDERPASSES
AS WELL AS OTHER DRAINAGE AREAS AND LOW LYING SPOTS.
.STAY TUNED TO THIS BROADCAST FOR THE LATEST UPDATES AND INFORMATION.
TO REPORT SEVERE WEATHER ONLY...CALL 1 800 4 3 2 0 8 7 5.
&&
LAT...LON 3512 9009 3514 9007 3517 9006 3518 9007
3523 9007 3524 8989 3504 8990 3505 9010
$$858
WGUS74 KMEG 110020
FFSMEG
FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE MEMPHIS TN
720 PM CDT TUE AUG 10 2010
TNC157-110030-
/O.EXP.KMEG.FF.W.0271.000000T0000Z-100811T0030Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
SHELBY TN-
720 PM CDT TUE AUG 10 2010
...THE FLASH FLOOD WARNING WILL EXPIRE AT 730 PM CDT FOR WESTERN
SHELBY COUNTY...
THE HEAVY RAINFALL WHICH PROMPTED THE WARNING HAS DIMINISHED ACROSS
THE WARNED AREA. THUS THE FLASH FLOOD WARNING HAS BEEN ALLOWED TO
EXPIRE.
.STAY TUNED TO THIS BROADCAST FOR THE LATEST UPDATES AND INFORMATION.
TO REPORT SEVERE WEATHER ONLY...CALL 1 800 4 3 2 0 8 7 5.
LAT...LON 3512 9009 3514 9007 3517 9006 3518 9007
3523 9007 3524 8989 3504 8990 3505 9010
$$What forecasters said that day
The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Memphis, TN wrote its last area forecast discussion before this flash flood warning went out at Aug 10, 3:38 PM CDT, 1 hour 47 minutes earlier.
Area forecast discussion, Aug 10, 3:38 PM CDT, 1 hour 47 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE MEMPHIS TN
338 PM CDT TUE AUG 10 2010
.DISCUSSION...
DANGEROUS HEAT WAVE TO CONTINUE ACROSS THE MIDSOUTH INTO AT LEAST
FRIDAY.
SEVERAL FEATURES TO CONSIDER IN THE UPCOMING FORECAST. FIRST IS
THE EXCESSIVE HEAT AFFECTING THE MIDSOUTH WHICH WILL LIKELY
CONTINUE INTO FRIDAY. SECONDLY...WATCHING THE LOW PRESSURE SYSTEM
OFF THE SOUTHWEST FL COAST MOVING WEST-NORTHWESTWARD WHICH MAY HAVE
AN IMPACT ON OUR WEATHER THIS WEEKEND. THIRD...A COLD FRONT IS
EXPECTED TO MOVE THROUGH THE MIDSOUTH FROM THE NORTHWEST SUNDAY
INTO MONDAY FOLLOWED BY DRIER AND LESS HOT AIR.
ISOLATED TO SCATTERED SHOWERS AND THUNDERSTORMS BEGAN EARLY THIS
MORNING ACROSS THE MIDSOUTH AND HAVE CONTINUED INTO THE AFTERNOON.
DESPITE THE CLOUDS AND SCATTERED RAIN...HEAT INDEX READINGS HAVE
STILL MANAGED TO CLIMB TO BETWEEN 105 AND 113 DEGREES IN MANY
LOCATIONS. THUS FAR TODAY...THE HEAT INDEX HAS REACHED 112 DEGREES
AT THE MEMPHIS INTERNATIONAL AIRPORT WHILE AT THE NATIONAL WEATHER
SERVICE OFFICE IN EAST MEMPHIS THE HEAT INDEX HAS REACHED 113
DEGREES. OUTSIDE RAIN AREAS...TEMPERATURES HAVE CLIMBED WELL INTO
THE 90S WITH OPPRESSIVE DEW POINTS IN THE 70S.
SOMEWHAT DRIER AIR ALOFT (BUT NOT AT THE SURFACE) IS EXPECTED TO
ADVECT INTO THE MIDSOUTH FOR WEDNESDAY. THINK THERE WILL BE LESS
CONVECTION THAN TODAY...20 PERCENT POP STILL LOOKS GOOD. WITH
TEMPERATURES APPROACHING THE 100 DEGREE MARK AND SURFACE DEW POINTS
IN THE MID 70S...HEAT INDEX READINGS WILL REACH BETWEEN 110 AND
116 DEGREES WEDNESDAY. EXCESSIVE HEAT WARNING REMAINS IN EFFECT.
STRONG UPPER LEVEL RIDGING WILL REMAIN ACROSS THE AREA. A FEW
STRONG TO SEVERE THUNDERSTORMS ARE POSSIBLE. STRONG TO DAMAGING
WIND GUSTS AND LOCALLY HEAVY RAIN WITH LOCALIZED FLASH FLOODING
ARE POSSIBLE.
LITTLE CHANGE IS EXPECTED THURSDAY WITH THE EXCESSIVE HEAT WARNING
CONTINUING FOR THE ENTIRE MIDSOUTH. WILL BE CLOSELY WATCHING THE
LOW PRESSURE SYSTEM CURRENTLY DEVELOPING OFF THE SOUTHWEST FL
COAST. THIS SYSTEM COULD BECOME A TROPICAL DEPRESSION OR TROPICAL
STORM. MODELS DIFFER ON THE EXACT MOVEMENT...BUT CURRENT
INDICATIONS ARE THAT IT WILL BE MOVING INLAND OR CLOSE TO THE
SOMEWHERE ALONG THE LA COAST THURSDAY.
FOR FRIDAY...ISSUED AN EXCESSIVE HEAT WATCH FOR THE ENTIRE
MIDSOUTH. CONFIDENCE DOES DECREASE BY THIS TIME DUE THE POSSIBLE
MOVEMENT AND SPEED OF THE LOW PRESSURE SYSTEM IN THE GULF.
ATTM...THINK THE POTENTIAL FOR DANGEROUS HEAT INDEX READINGS
ACROSS THE MIDSOUTH IS HIGH ENOUGH FOR A WATCH. CLOUDS AND MOST OF
THE RAIN WITH THE LOW ARE EXPECTED TO BE TO OUR SOUTH FRIDAY
ALLOWING TEMPERATURES TO STILL REACH INTO THE UPPER 90S TO AROUND
100. THE LOW IS EXPECTED TO SLOW DOWN CONSIDERABLY FRIDAY AS IT
TURNS MORE TO THE NORTHWEST OR NORTH. DID INCREASE THE CHANCE OF
THUNDERSTORMS TO 30 PERCENT ACROSS PORTIONS OF EAST-CENTRAL AR
AND NORTH MS FRIDAY WITH THE NORTHERN FRINGES OF THE LOW BEGINNING
TO AFFECT THIS AREA. IF THE LOW MOVES QUICKER THAN FORECAST...THEN
MORE CLOUDS AND RAIN COULD KEEP MAXIMUM TEMPERATURES BELOW
FORECAST VALUES FRIDAY.
CHANGES IN THE CURRENT WEATHER PATTERN ARE EXPECTED TO TAKE PLACE
OVER THE WEEKEND. MODELS DIFFER ON HOW MUCH THE LOW PRESSURE
SYSTEM WILL TURN TOWARD THE MIDSOUTH DEPENDING ON HOW MUCH OF A
WEAKNESS DEVELOPS IN THE UPPER RIDGE ACROSS THE MIDSOUTH. PREFER
THE ECMWF MODEL WHICH TRACKS THE LOW SLOWLY NORTHWARD THROUGH LA
FRIDAY NIGHT...POSSIBLY MOVING INTO THE MIDSOUTH SATURDAY.
THUS INCREASED THE POPS FOR OVER THE WEEKEND DUE TO THE INCREASED
TROPICAL MOISTURE. IF THIS SCENARIO IS CORRECT...THEN POPS WILL
NEED TO BE INCREASED FURTHER. IF THE LOW DOES NOT IMPACT THE
MIDSOUTH AS EXPECTED...THEN EXCESSIVE HEAT WARNINGS COULD STILL BE
NEEDED INTO SATURDAY. OBVIOUSLY...UNCERTAINTY ON THE TRACK OF THIS
LOW PRESSURE SYSTEM IS HIGH.
THE ECMWF AND THE GFS ARE IN GOOD AGREEMENT THAT AN UPPER LEVEL
TROUGH WILL DEEPEN FROM THE UPPER MIDWEST ACROSS THE GREAT LAKES
OVER THE WEEKEND. THIS WILL LEAD TO LOWERING HEIGHTS ACROSS THE
MIDSOUTH AS THE UPPER RIDGE RETROGRADES TO THE WEST. WITH THE
MIDSOUTH BECOMING IN NORTHWEST FLOW ALOFT...A COLD FRONT WILL PUSH
THROUGH THE REGION SUNDAY INTO MONDAY. THUNDERSTORMS CAN BE
EXPECTED ALONG AND AHEAD OF THE FRONT...WITH THE POSSIBILITY OF
A MORE ORGANIZED SEVERE WEATHER THREAT. IN ADDITION...HEAVY
RAINFALL AND FLASH FLOODING WILL BE POSSIBLE...ESPECIALLY IF THE
TROPICAL LOW PRESSURE SYSTEM MOVES INTO THE MIDSOUTH AND
COMBINES WITH THE COLD FRONT.
DRIER AND LESS HOT AIR IS FORECAST TO MOVE INTO THE MIDSOUTH EARLY
NEXT WEEK. MAXIMUM TEMPERATURES MAY STILL CLIMB INTO THE LOWER AND
MID 90S. HOWEVER...THE DRIER AIR WILL ALLOW LOW TEMPERATURES TO
DIP INTO THE 60S ACROSS PARTS OF THE MIDSOUTH.
JCL
&&
.AVIATION...
18Z TAF SET
MAINLY VFR CONDS EXPECTED THROUGH THE NEXT 24 HOURS. EXPECT ISOLD
TSRA TO CONT AS THEY ARE ALREADY POPPING ARND THE AREA SO CONTINUED WITH
VCTS AT ALL SITES. WENT WITH A TEMPO FOR TSRA AT KMEM DUE TO INCR
COVG ALREADY THIS MORNING OVR THIS AREA AND LITTLE MOVEMENT. MVFR
FOG MAY BE AN ISSUE AGAIN TONIGHT SO WENT WITH PERSISTENCE AT MKL
KEPT 5SM BR AS WILL LIKELY BE LESS THAN YESTERDAY IF NO TSRA THIS
AFTERNOON (MKL RPTD 2SM BR LAST NIGHT)...OTHER TERMINALS WILL LET
FUTURE SHIFTS DECIDE WHETHER TO INCLUDE ANY FOG AND FOR WHERE
WHICH WILL DEPEND ON CONVECTION TODAY.
NGU
&&
.PRELIMINARY POINT TEMPS/POPS...
MEM 80 99 81 101 / 10 20 10 20
MKL 77 99 77 100 / 10 20 10 20
JBR 77 99 79 100 / 10 20 10 20
TUP 77 98 77 100 / 10 20 10 20
&&
.MEG WATCHES/WARNINGS/ADVISORIES...
AR...EXCESSIVE HEAT WARNING UNTIL 8 PM CDT THURSDAY FOR CLAY-
CRAIGHEAD-CRITTENDEN-CROSS-GREENE-LAWRENCE-LEE AR-
MISSISSIPPI-PHILLIPS-POINSETT-RANDOLPH-ST. FRANCIS.
EXCESSIVE HEAT WATCH FROM THURSDAY EVENING THROUGH FRIDAY
EVENING FOR CLAY-CRAIGHEAD-CRITTENDEN-CROSS-GREENE-LAWRENCE-
LEE AR-MISSISSIPPI-PHILLIPS-POINSETT-RANDOLPH-ST. FRANCIS.
MO...EXCESSIVE HEAT WARNING UNTIL 8 PM CDT THURSDAY FOR DUNKLIN-
PEMISCOT.
EXCESSIVE HEAT WATCH FROM THURSDAY EVENING THROUGH FRIDAY
EVENING FOR DUNKLIN-PEMISCOT.
MS...EXCESSIVE HEAT WARNING UNTIL 8 PM CDT THURSDAY FOR ALCORN-BENTON
MS-CALHOUN-CHICKASAW-COAHOMA-DESOTO-ITAWAMBA-LAFAYETTE-LEE
MS-MARSHALL-MONROE-PANOLA-PONTOTOC-PRENTISS-QUITMAN-
TALLAHATCHIE-TATE-TIPPAH-TISHOMINGO-TUNICA-UNION-YALOBUSHA.
EXCESSIVE HEAT WATCH FROM THURSDAY EVENING THROUGH FRIDAY
EVENING FOR ALCORN-BENTON MS-CALHOUN-CHICKASAW-COAHOMA-
DESOTO-ITAWAMBA-LAFAYETTE-LEE MS-MARSHALL-MONROE-PANOLA-
PONTOTOC-PRENTISS-QUITMAN-TALLAHATCHIE-TATE-TIPPAH-
TISHOMINGO-TUNICA-UNION-YALOBUSHA.
TN...EXCESSIVE HEAT WARNING UNTIL 8 PM CDT THURSDAY FOR CARROLL-
CHESTER-CROCKETT-DECATUR-DYER-FAYETTE-GIBSON-HARDEMAN-
HARDIN-HAYWOOD-HENDERSON-HENRY-LAKE-LAUDERDALE-MADISON-
MCNAIRY-OBION-SHELBY-TIPTON-WEAKLEY.
EXCESSIVE HEAT WATCH FROM THURSDAY EVENING THROUGH FRIDAY
EVENING FOR CARROLL-CHESTER-CROCKETT-DECATUR-DYER-FAYETTE-
GIBSON-HARDEMAN-HARDIN-HAYWOOD-HENDERSON-HENRY-LAKE-
LAUDERDALE-MADISON-MCNAIRY-OBION-SHELBY-TIPTON-WEAKLEY.
&&Hazardous weather outlook, Aug 10, 2:49 PM CDT, 2 hours 36 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE MEMPHIS TN 249 PM CDT TUE AUG 10 2010 ARZ008-009-017-018-026>028-035-036-048-049-058-MOZ113-115- MSZ001>017-020>024-TNZ001>004-019>021-048>055-088>092-111030- ALCORN-BENTON MS-CALHOUN-CARROLL-CHESTER-CHICKASAW-CLAY-COAHOMA- CRAIGHEAD-CRITTENDEN-CROCKETT-CROSS-DESOTO-DECATUR-DUNKLIN-DYER- FAYETTE-GIBSON-GREENE-HARDEMAN-HARDIN-HAYWOOD-HENDERSON-HENRY- ITAWAMBA-LAFAYETTE-LAKE-LAUDERDALE-LAWRENCE-LEE AR-LEE MS-MADISON- MARSHALL-MCNAIRY-MISSISSIPPI-MONROE-OBION-PANOLA-PEMISCOT- PHILLIPS-POINSETT-PONTOTOC-PRENTISS-QUITMAN-RANDOLPH-SHELBY- ST. FRANCIS-TALLAHATCHIE-TATE-TIPPAH-TIPTON-TISHOMINGO-TUNICA- UNION-WEAKLEY-YALOBUSHA- 249 PM CDT TUE AUG 10 2010 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF EAST ARKANSAS... THE MISSOURI BOOTHEEL...NORTH MISSISSIPPI...AND WEST TENNESSEE. .DAY ONE...THIS AFTERNOON AND TONIGHT AN EXCESSIVE HEAT WARNING IS IN EFFECT FOR THE ENTIRE MIDSOUTH. DANGEROUS HEAT INDEX READINGS BETWEEN 110 AND 113 DEGREES WILL OCCUR THROUGH EARLY EVENING OUTSIDE RAIN AREAS. A FEW STRONG TO SEVERE THUNDERSTORMS ARE POSSIBLE THROUGH EARLY EVENING. STRONG TO DAMAGING WIND GUSTS AND LOCALLY HEAVY RAINFALL WITH LOCALIZED FLASH FLOODING MAY OCCUR. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY AN EXCESSIVE HEAT WARNING IS IN EFFECT FOR THE ENTIRE MIDSOUTH WEDNESDAY AND THURSDAY WITH AN EXCESSIVE HEAT WATCH IN EFFECT FOR FRIDAY. DANGEROUS HEAT INDEX READINGS BETWEEN 110 AND 116 DEGREES ARE EXPECTED. HEAT ADVISORIES MAY BE NEEDED THIS WEEKEND FOR PORTIONS OF THE MIDSOUTH WITH HEAT INDEX READINGS BETWEEN 105 AND 109 DEGREES. A FEW STRONG TO SEVERE THUNDERSTORMS ARE POSSIBLE WEDNESDAY THROUGH FRIDAY...MAINLY IN THE AFTERNOON AND EVENING. STRONG TO DAMAGING WIND GUSTS AND LOCALLY HEAVY RAINFALL WITH LOCALIZED FLASH FLOODING MAY OCCUR. A TROPICAL LOW PRESSURE SYSTEM IS EXPECTED TO APPROACH THE MIDSOUTH FROM THE SOUTHWEST SATURDAY. A COLD FRONT WILL MOVE THROUGH THE REGION FROM THE NORTHWEST SUNDAY. INCREASED CHANCES FOR THUNDERSTORMS CAN BE EXPECTED WITH A FEW SEVERE THUNDERSTORMS POSSIBLE. DAMAGING WINDS AND HEAVY RAINFALL WITH FLASH FLOODING ARE POSSIBLE. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT ANTICIPATED AT THIS TIME. JCL
In the hours before
Special weather statement, Aug 10, 4:48 PM CDT, 37 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE MEMPHIS TN 448 PM CDT TUE AUG 10 2010 TNZ002-003-019-020-102230- GIBSON TN-WEAKLEY TN-OBION TN-DYER TN- 448 PM CDT TUE AUG 10 2010 ...THE NATIONAL WEATHER SERVICE IN MEMPHIS HAS ISSUED A SIGNIFICANT WEATHER ADVISORY UNTIL 530 PM CDT FOR... NORTHEASTERN DYER COUNTY IN NORTHWEST TENNESSEE... GIBSON COUNTY IN NORTHWEST TENNESSEE... CENTRAL OBION COUNTY IN NORTHWEST TENNESSEE... SOUTHWESTERN WEAKLEY COUNTY IN NORTHWEST TENNESSEE... A STRONG THUNDERSTORM PRODUCING WINDS AT LEAST 40 MPH WAS LOCATED 7 MILES WEST OF RUTHERFORD AT 448 PM CDT...MOVING WEST AT 5 MPH. VERY HEAVY RAIN ALONG WITH CONTINUOUS CLOUD TO GROUND LIGHTNING ARE ALSO POSSIBLE WITH THIS THUNDERSTORM. PEOPLE IN DYER...GIBSON...OBION AND WEAKLEY COUNTIES...INCLUDING LOCATIONS NEAR TRENTON...SHOULD MONITOR THIS STORM CLOSELY.
The office that day
Everything else NWS Memphis, TN issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Aug 10, 2:26 PM CDT | Excessive Heat Watch | MEG | Carroll, Chester, Crockett, Decatur, Dyer, Fayette and 14 more | 13 hr |
| Aug 10, 3:29 PM CDT | Flash Flood Warning | MEG | Decatur, Hardin | 2 hr |
Nearby
Flash Flood Warnings in Tennessee, 2010Every flash flood warning in 2010
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.